# SDR 99T64R523EWA

- Difficulty date: December 8, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, AFT LOWER CARGO BILGE STATION 1160-1220 L34R RIGHT SIDE CORROSION ON LONGERON ON LONGERON NEXT TO SKIN.  REMOVED CORROSION.  FABRICATED REPAIR DOUBLER AND INSTALLED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/03/99.  (M)
